Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 1, paper published in the English version journal (Mi mz12697)  

Papers published in the English version of the journal

A Generalized Beurling Theorem for Some Lie Groups

M. Elloumia, A. Bakloutib, S. Azaouzic

a Department of Mathematics and Statistics, College of Science, King Faisal University, P.O. Box 400 Al-Ahsa, 31982 Kingdom of Saudi Arabia
b Department of Mathematics, Faculty of Sciences at Sfax, Sfax University, Sfax, 3038 Tunisia
c Department of Mathematics, Preparatory Institute of Engineering Studies, Sfax University, Sfax, 3018 Tunisia

Abstract: For any real numbers $p,q\geq 1$, we present in this paper a $(p,q)$-generalized version of Beurling's uncertainty principle for $\mathbb{R}^n$, which largely extends the classical Beurling's theorem. We then define its analog for compact extensions of $\mathbb{R}^n$ and also for Heisenberg groups.

Keywords: uncertainty principle, Fourier transform, Plancherel formula.

Funding Agency Grant Number
Deanship of Scientific Research at King Faisal University 180098
The authors are grateful to the Deanship of Scientific Research at King Faisal University for financially supporting this work under project no. 180098.



English version:
Mathematical Notes, 2020, 107:1, 42–53

Bibliographic databases:

Received: 01.02.2019
Language:

Citation: M. Elloumi, A. Baklouti, S. Azaouzi, “A Generalized Beurling Theorem for Some Lie Groups”, Math. Notes, 107:1 (2020), 42–53

Citation in format AMSBIB
\Bibitem{EllBakAza20}
\by M.~Elloumi, A.~Baklouti, S.~Azaouzi
\paper A Generalized Beurling Theorem for Some Lie Groups
\jour Math. Notes
\yr 2020
\vol 107
\issue 1
\pages 42--53
\mathnet{http://mi.mathnet.ru/mz12697}
\crossref{https://doi.org/10.1134/S0001434620010058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4144399}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000519555100005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85080976018}


Linking options:
  • http://mi.mathnet.ru/eng/mz12697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021